Application of Selberg type inequalities in Hilbert C*-modules

Nordine Bounader, Abdellatif Chahbi, Samir Kabbaj

Abstract


In this paper we prove some applications (inequality in [3], inequality in [9] and inequality in [12]) of Selberg and refinement type inequalities in Hilbert C*-modules.

Full Text: PDF

How to Cite this Article:

Nordine Bounader, Abdellatif Chahbi, Samir Kabbaj, Application of Selberg type inequalities in Hilbert C*-modules, Journal of Mathematical and Computational Science, Vol 3, No 2 (2013), 379-388

Copyright © 2013 Nordine Bounader, Abdellatif Chahbi, Samir Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS